# SDR HEEA202409230001

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N940PH
- Make and model: Skrsky S92A
- Aircraft serial: 920206
- Aircraft time: 10,346 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 1
- Part time: 10,346 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 INPUT CHIP LIGHT ILLUMINATED.
